# SDR UPS02437583

- Difficulty date: January 25, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 300 S-13AR FRAME FOUND CRACKED.  M/D BS 300 FRAME REPAIRED AS PER RS 53-12-34717.
